# SDR R61A2023113000662

- Difficulty date: November 6, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FLOOR STRUCTURE, FLOOR BEAM FROM FR86 TO FR89, RBL 11 CORRODED. CORRODED FLOOR BEAM FROM FR86 TO 89, RBL 11 FLOOR STRUCTURE REMOVED AND REPLACED IAW SRM 51-43-01.
